# SDR CALA0100761

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,660 hours, 38,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fs 256-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL PUNCTURED AT FS 256-313. THE FLOOR PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-1 AND ECRA 5320-01265.
